Pacific Journal of Mathematics

On Liouville's theory of elementary functions.

Maxwell Rosenlicht

Article information

Source
Pacific J. Math., Volume 65, Number 2 (1976), 485-492.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102866806

Mathematical Reviews number (MathSciNet)
MR0447199

Zentralblatt MATH identifier
0333.12105

Subjects
Primary: 12H05: Differential algebra [See also 13Nxx]
Secondary: 10F35

Citation

Rosenlicht, Maxwell. On Liouville's theory of elementary functions. Pacific J. Math. 65 (1976), no. 2, 485--492. https://projecteuclid.org/euclid.pjm/1102866806


Export citation

References

  • [1] J. Ax, On SchanueVs conjectures, Ann. of Math., 93 (1971), 252-268.
  • [2] M. Rosenlicht, Integration infiniteterms, Amer. Math. Monthly, 79 (1972), 963-972.
  • [3] M. Rosenlicht,On the explicit solvability of certain transcendental equations, Publ. Math., No. 36 (1969), 15-22.